3 Months after Lletz procedure

Hi there

 

I was wondering if anyone else was having a similair experience or is it just me. I had a lletz procedure done back last october. 

Firstly I just want to say that I am on the pill and have been on it for a good few months now. I have noticed that when I am not even due on I get this reddish tinge when I wipe down below ( sorry for the gross info! ) And I am a bit concerned because I thought I would have healed by now?!

Has anyone else had this experience? Your help/advice would mean a lot.

 

Thank you

 

Stacey

Hi there,

Sorry you're having bleeding that you're concerned about. I'd suggest seeing your GP about it and telling them whether it's every day, occasionally etc. The cervix can take a little while to heal properly, but equally there can be side effects to different brands of the pill, like breakthrough bleeding. This can change even after you've been on one for a while. If you see your GP they can probably examine you and also talk about your cycle etc with you. 

Hope this helps, take care x

Thank you for your reply. I forgot to mention that at the beginning of the month I had to take 2 pills on the same day as I forgot. Couls this have an effect? I was going to make an appointment with my DR next week but not sure what to do.

 

Thank you :)

Hi,

I wouldn't know if taking 2 pills on the same could cause the bleeding, I'm sorry. It's good you've thought of making an appointment to see your doc. Might be best to do that as they can give you a proper medical opinion. I'm a film believer in getting any health worries checked out. 

Hope you get on ok, do take care x